# SDR TAOA059710

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TS
- Make and model: Boeing 727254
- Aircraft serial: 20437
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PY
- Condition: Failed
- Location: Aft Lavatory
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 6440 - DCA-LGA - SMOKE DETECTOR WENT OFF IN AFT LAVATORY DURING TAXI, RETURNED TO GATE.  REPLACED AFT LAVATORY SMOKE DETECTOR, OPERATIONAL CHECKS NORMAL PER MM CHAPTER 26.  (M)
